# SDR N6WA2021063001

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 41,244 hours, 30,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Bs 280-331 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ FS280 TO FS331, STRINGER 26R, ELEVATED TO CORRISON LEVEL 2. REMOVED AND REPLACED STRINGER 26R IAW CRJ 700 SRM 51-42-06
